MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Zero Tip; Dislodger, Stone, Basket, Ureteral, Metal

BOSTON SCIENTIFIC CORPORATION Zero Tip; Dislodger, Stone, Basket, Ureteral, Metal
Model Number M0063901050
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of basket detachment.
 
Event or Problem Description
It was reported that during ureterolithotomy procedure, a zero tip basket was used, and it was found that the whole basket fell off outside of the patient.The procedure was completed with another of the same device.No patient complications were reported.
 
Event or Problem Description
It was reported that during ureterolithotomy procedure, a zero tip basket was used, and it was found that the whole basket fell off outside of the patient.The procedure was completed with another of the same device.No patient complications were report.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of basket detachment.The device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device, however response was not received.It was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of "basket detachment of device or device component" was defined in the risk documentation and is documented accordingly in the prr.A review of the manufacturing records was performed and no issues that could have contributed to this event were found.Furthermore, the review of the manufacturing records did not identify any failure of the product to meet its material, assembly, or performance specifications.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Zero Tip
Common Device Name
Dislodger, Stone, Basket, Ureteral, Metal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25751066
Report Number2124215-2026-36601
Device Sequence Number10147699
Product Code FFL
UDI-Device Identifier08714729469643
UDI-Public(01)08714729469643(17)270929(10)37577757
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063901050
Device Catalogue NumberM0063901050
Device Lot Number0037577757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Supplement Date Received by Manufacturer07/13/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date08/10/2026
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight173 LB